RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 2, Pages 206–212 (Mi de2670)  

Ordinary Differential Equations

Dynamical systems with invariant Lebesgue measure on connected, closed and orientable surfaces

N. I. Gavrilov

I. I. Mechnikov Odessa State University

Full text: PDF file (930 kB)

Bibliographic databases:
UDC: 517.938
Received: 05.03.1974

Citation: N. I. Gavrilov, “Dynamical systems with invariant Lebesgue measure on connected, closed and orientable surfaces”, Differ. Uravn., 12:2 (1976), 206–212

Citation in format AMSBIB
\Bibitem{Gav76}
\by N.~I.~Gavrilov
\paper Dynamical systems with invariant Lebesgue measure on connected, closed and orientable surfaces
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 2
\pages 206--212
\mathnet{http://mi.mathnet.ru/de2670}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=413176}


Linking options:
  • http://mi.mathnet.ru/eng/de2670
  • http://mi.mathnet.ru/eng/de/v12/i2/p206

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:57
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020